# SDR FDEA201806161508

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 611
- Aircraft time: 55,263 hours, 24,420 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Part number: AD321430
- Part serial: 120132
- Condition: Failed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE SLIDE DID NOT ARM ON FIRST TRY. OPENED DOOR AND CLOSED IT AND THEN IT ARMED.  R1 DOOR ESCAPE SLIDE ARMED NORMALLY ON ARRIVAL, BITE TEST OF ASPSU FAILS NR 1 BATTERY.  R&R NR 1 BATTERY PER AMM 52-73-18-04-0. DOOR SLIDE OPS CHECK GOOD PER AMM 52-73-00-05-01. OK FOR SERVICE.
